# SDR YENA2024071100960

- Difficulty date: July 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 77,507 hours, 27,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND DOOR STOP 7 FR20LH HOLE H1. CRACK DEPTH 0.063 I NCH AND DIRECTION 12 OCLOCK; (RESOLVED ON W/O: 1308674 TASKCARD: NR-00023) PERFORMED PERMANENT REPAIR ON DOOR STOP 7 FR20 LH ON HOLE H1 IAW A320 SRM 53-11-12-300-010. TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D, S/N: 60009161631, DUE DATE: MAR-11-2025; SMALL HOLE GAUGES P/N 154-901, S/N: AE-421357, DUE DATE: FEB -12-2025, CALIPER P/N: 500-196-30, S/N: A22348589, DUE DATE : JUL-12-2024; MICROMETER P/N: 293-344-30, S/N: 76014965, DUE DATE : MAR-31-2025; ULTRASONIC THICKNESS GAGE P/N: 45MG, S/N: 221860711, DUE DATE: NOV-21-2024; TORQUE WRENCH P/N: QD1200A, S/N: 0821122921, DUE DATE: OCT-06-2024. THIS REPAIR IS CLASSIFIED AS CATEGORY B, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 11,600 FC/ FH NOT RELEVANT, SUBSEQUENT INSPECTION AT INTERVALS (UNTIL 60000 FC/FH NOT RELEVANT) AT 11,600 FC/FH NOT RELEVANT, INSPECTION METHOD: ROTATING PROBE TEST(SRM 53-11-12-300-010 FIG. 009) IAW SRI 53-11-12-205-005 TABLE 001. DONE BY
 C. PEREZ 8606212 CHECKED BY N. FLORES 279 EMBODIED IN W/O 2024 177/1 N/R 2024-298779 FUR # FUR-A320-53-01388.
